Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Delayed periods, not on birth control. Possibility of pregnancy?

Hi, I ve been taking microgynon for about two years, I have a very regular perioud 28 days, I moved in to Netherlands recently where it s not easy to get microgynon without prescription, my last perioud was October 9 , I stopped taking microgynon this month, my period was supposed to start 3 days ago, but yet nothing, I am very vulnrable to pregnancy I tried abortion twice using abortion pills.. What are the possibility of my pregnancy considering that this is the first month I don t use birth control pills? Thanks Moni
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
Hi Moni,

Thanks for your query.

Firstly, it is common for the periods to be irregular for 1-2 cycles after stopping the pills.

A pregnancy test will end your suspense regarding pregnancy.

If you are not interested in getting pregnant in near future, you may switch over to any other contraceptive pill, as almost all brands have the same contents of hormones. Insistence on using microgynon (which, if not easily accessible) may land you up being pregnant!

Consult a Gynecologist at the earliest, who will prescribe a suitable substitute to microgynon.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor